# SDR P5CA9801417

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION FOUND AT UPPER DECK RT SEAT TRACK, BS 600-710, WL 300, BL R46.  CORROSION REMOVED AND AREA REPAIRED AS PER SRM 51-10-01, 51-10-02 AND MM 51-24-11.
